# SDR AALA20070067

- Difficulty date: January 11, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EXTERIOR EMERGENCY LIGHT AT LEFT NUMBER FOUR DOOR INOPERATIVE.  RELAMPED EXTERIOR EMERGENCY LIGHT AT LEFT NUMBER FOUR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
